# SDR YENA2024090301197

- Difficulty date: September 2, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N4080J
- Make and model: Airbus A321-271N
- Aircraft serial: 11861
- Aircraft time: 1,386 hours, 207 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 9302000021
- Part serial: TR11811
- Condition: Failed
- Location: Wx Radar
- Part time: 1,386 hours, 207 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT#32, AMS-BOS. (ETOPS) '#1 WEATHER RADAR FAULT ( WEATHER RADAR SYSTEMS ); REMOVED AND REPLACED WXR 1 RTU IAW AMM 34-41-51. OPS NORMAL. THIS CLEARS MDDR 558987. MX4 UPDATED PLACARD REMOVED.'
